MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO BENELUX; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO BENELUX; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BL2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging ventilator inoperative error codes occurred.There was no serious patient harm or injury that occurred or was reported.Evt_tpy_held_in_bm means therapy cpu is still running in boot monitor software.Evt_power_vbus_dropped means v_bus dropped below 8.000v.Additionally, not related to the reportable ventilator inoperative error codes, an error code related to the air filter and an error code related to the calibration data table occurred.Evt_inlet_filter_blk means the air filter on the blower intake is clogged.Evt_cal_data means erase or write a calibration data table.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging ventilator inoperative error codes occurred.There was no serious patient harm or injury that occurred or was reported.Evt_tpy_held_in_bm means therapy cpu is still running in boot monitor software.Evt_power_vbus_dropped means v_bus dropped below 8.000v.Additionally, not related to the reportable ventilator inoperative error codes, an error code related to the air filter and an error code related to the calibration data table occurred.Evt_inlet_filter_blk means the air filter on the blower intake is clogged.Evt_cal_data means erase or write a calibration data table.During the evaluation of the device at the third-party service center, the device passed the pre-test but it was determined that replacement of the system board was required to address the issue related to the evt_tpy_held_in_bm error.The device evaluation did not identify any specific component malfunction that would need to be replaced to resolve the issue related to the evt_power_vbus_dropped error.The device evaluation did not identify any specific component malfunction that would need to be replaced to resolve the additionally reported non-ventilator inoperative error codes, but the air foam inlet filter, particulate filter and muffler will be replaced as they would be during preventive maintenance.

Brand Name
TRILOGY EVO BENELUX
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23300843
Report Number2518422-2025-111031
Device Sequence Number9952925
Product Code CBK
UDI-Device Identifier00606959055520
UDI-Public(01)00606959055520
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBL2110X15B
Device Catalogue NumberBL2110X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown